# SDR DALA2025072105466

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N959DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39880
- Aircraft time: 21,353 hours, 16,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7444944) SIDEWALL LIGHT NEAR LEFT OVERWING EXIT FLICKERING. REMOVED AND REPLACED OVER WING EXIT SIDEWALL LIGHT AT 21ABC PER B737 AMM 33-21. OPS CHECK GOOD.
